On the regularity of weak solutions to the stationary motion of the degenerate power-law fluids

Bum Ja Jin, Kyungkeun Kang, Jihoon Lee

Research output: Contribution to journalArticle

Abstract

We consider stationary motion of degenerate power-law fluids in three dimension. We obtain a local regularity estimates of weak solutions, restricting ourselves to the shear-thickening case.

Original languageEnglish
Pages (from-to)169-188
Number of pages20
JournalAnnali dell'Universita di Ferrara
Volume60
Issue number1
DOIs
Publication statusPublished - 2014 May

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the regularity of weak solutions to the stationary motion of the degenerate power-law fluids'. Together they form a unique fingerprint.

  • Cite this